# SDR SWAA110330

- Difficulty date: January 12, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 51,436 hours, 42,298 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311A
- Part serial: PA849
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT O/B TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED NR 3 SLAT PER MM.
